Alert archive / Florida / Gale Warnings in 2009

Gale Warning 2, NWS Key West, FL

November 7, 2009

NWS Key West, FL issued this gale warning at Nov 7, 2009, 3:17 PM EST. It was in force for 49 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2009, 3:17 PM EST (20:17 UTC)
Expired
Nov 9, 2009, 3:49 PM EST
In force
49 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WHUS72 KKEY 072017
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
317 PM EST SAT NOV 7 2009

GMZ075-080330-
/O.NEW.KKEY.GL.W.0002.091107T2017Z-091108T1000Z/
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091108T2200Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
317 PM EST SAT NOV 7 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR WATERS WEST OF KEY WEST TONIGHT DUE TO FREQUENT GALE
FORCE WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ031>033-052>054-072>074-080330-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091108T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
317 PM EST SAT NOV 7 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
EAST OF KEY WEST DUE TO SUSTAINED NORTHEAST TO EAST WINDS NEAR 25
KNOTS...WITH OCCASIONAL GALE FORCE WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND
REMAIN IN PORT.

&&

$$
BS
8 follow-up statements
161 
WHUS72 KKEY 080303
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1003 PM EST SAT NOV 7 2009

GMZ075-080930-
/O.CAN.KKEY.SC.Y.0024.000000T0000Z-091108T2200Z/
/O.CON.KKEY.GL.W.0002.000000T0000Z-091108T1000Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1003 PM EST SAT NOV 7 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR WATERS WEST OF KEY WEST OVERNIGHT DUE TO FREQUENT GALE
FORCE WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031>033-052>054-072>074-080930-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091108T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
1003 PM EST SAT NOV 7 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
EAST OF KEY WEST DUE TO SUSTAINED NORTHEAST TO EAST WINDS NEAR 25
KNOTS...WITH OCCASIONAL GALE FORCE WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND
REMAIN IN PORT.

&&

$$

DEVANAS
800 
WHUS72 KKEY 080930
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EST SUN NOV 8 2009

GMZ054-074-081600-
/O.UPG.KKEY.SC.Y.0024.000000T0000Z-091108T1000Z/
/O.EXB.KKEY.GL.W.0002.000000T0000Z-091108T2200Z/
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
430 AM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR ATLANTIC WATERS OFF THE LOWER KEYS DUE TO FREQUENT GALE
FORCE WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ075-081600-
/O.EXT.KKEY.GL.W.0002.000000T0000Z-091108T2200Z/
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
430 AM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

A GALE WARNING REMAINS IN EFFECT FOR WATERS WEST OF KEY WEST
TODAY DUE TO FREQUENT GALE FORCE WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031>033-052-053-072-073-081600-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091108T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
430 AM EST SUN NOV 8 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
EAST OF KEY WEST DUE TO SUSTAINED NORTHEAST TO EAST WINDS NEAR 25
KNOTS...WITH OCCASIONAL GALE FORCE WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND
REMAIN IN PORT.

&&

$$
774 
WHUS72 KKEY 081519
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1019 AM EST SUN NOV 8 2009

GMZ054-074-075-082200-
/O.EXT.KKEY.GL.W.0002.000000T0000Z-091109T0400Z/
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1019 AM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

A GALE WARNING IS IN EFFECT FOR ATLANTIC WATERS WEST OF THE WEST END
OF THE SEVEN MILE BRIDGE THIS AFTERNOON DUE TO SUSTAINED EAST SURFACE
WINDS NEAR 30 KNOTS...WITH FREQUENT GALE FORCE WIND GUSTS OF 40 TO 45
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031>033-052-053-072-073-082200-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091109T0400Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
1019 AM EST SUN NOV 8 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ATLANTIC WATERS EAST OF
THE WEST END OF THE SEVEN MILE BRIDGE...FLORIDA BAY...AND GULF WATERS
THIS AFTERNOON DUE TO SUSTAINED EAST SURFACE WINDS NEAR 25 KNOTS...
WTIH OCCASIONAL GALE FORCE WIND GUSTS NEAR 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND
REMAIN IN PORT.

&&

$$
BS
305 
WHUS72 KKEY 082039
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
339 PM EST SUN NOV 8 2009

GMZ032-033-090400-
/O.UPG.KKEY.SC.Y.0024.000000T0000Z-091109T0400Z/
/O.EXA.KKEY.GL.W.0002.000000T0000Z-091109T0400Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
339 PM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR GULF WATERS TONIGHT DUE TO SUSTAINED EAST SURFACE WINDS
NEAR 30 KNOTS...WITH FREQUENT GALE FORCE WIND GUSTS OF 35 TO 40
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ054-074-075-090400-
/O.CON.KKEY.GL.W.0002.000000T0000Z-091109T0400Z/
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
339 PM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

A GALE WARNING REMAINS IN EFFECT FOR ATLANTIC WATERS WEST OF THE WEST
END OF THE SEVEN MILE BRIDGE TONIGHT DUE TO SUSTAINED EAST SURFACE
WINDS OF 30 TO 35 KNOTS...WITH GUSTS OF 40 TO 45 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031-052-053-072-073-090400-
/O.CON.KKEY.SC.Y.0024.000000T0000Z-091109T0400Z/
FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
339 PM EST SUN NOV 8 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY AND ATLANTIC
WATERS EAST OF THE WEST END OF THE SEVEN MILE BRIDGE TONIGHT DUE TO
SUSTAINED EAST SURFACE WINDS NEAR 25 KNOTS...WITH OCCASIONAL GALE
FORCE WIND GUSTS NEAR 35 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS AND
REMAIN IN PORT.

&&

$$
BS
037 
WHUS72 KKEY 090333
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1033 PM EST SUN NOV 8 2009

GMZ052-053-072-073-090930-
/O.UPG.KKEY.SC.Y.0024.000000T0000Z-091109T0400Z/
/O.EXB.KKEY.GL.W.0002.000000T0000Z-091109T1100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
1033 PM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE WARNING
FOR THE ATLANTIC WATERS FROM OCEAN REEF TO THE WEST END OF THE SEVEN
MILE BRIDGE OUT 60 NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. 

SMALL CRAFT SHOULD REMAIN IN PORT.
&&

$$

GMZ032-033-054-074-075-090930-
/O.EXT.KKEY.GL.W.0002.000000T0000Z-091109T1100Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1033 PM EST SUN NOV 8 2009

...GALE WARNING IN EFFECT...

A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS WEST OF THE
SEVEN MILE BRIDGE INCLUDING THE GULF WATERS NORTH OF THE LOWER KEYS
AND WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. 

SMALL CRAFT SHOULD REMAIN IN PORT.
&&

$$

GMZ031-090930-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091109T1100Z/
FLORIDA BAY-
1033 PM EST SUN NOV 8 2009

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. BOATERS...ESPECIALLY THOSE WITH SMALL
CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS AND REMAIN IN
PORT.
&&

$$

KASPER
271 
WHUS72 KKEY 090836
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
336 AM EST MON NOV 9 2009

GMZ032-033-052>054-072>075-091700-
/O.EXT.KKEY.GL.W.0002.000000T0000Z-091109T1700Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
336 AM EST MON NOV 9 2009

...GALE WARNING IN EFFECT...

A GALE WARNING REMAINS IN EFFECT FOR THE ATLANTIC WATERS FROM OCEAN
REEF TO WEST OF THE DRY TORTUGAS...AND FOR THE GULF WATERS NORTH OF
THE LOWER KEYS AND WEST OF MAINLAND MONROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.

SMALL CRAFT SHOULD REMAIN IN PORT. 
&&

$$

GMZ031-091700-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091109T1700Z/
FLORIDA BAY-
336 AM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. BOATERS...ESPECIALLY THOSE WITH SMALL
CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS AND REMAIN IN
PORT. 
&&

$$

JACOBSON
568 
WHUS72 KKEY 091514
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 AM EST MON NOV 9 2009

GMZ032-033-052>054-072>075-092200-
/O.EXT.KKEY.GL.W.0002.000000T0000Z-091109T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1014 AM EST MON NOV 9 2009

...GALE WARNING IN EFFECT...

A GALE WARNING IS IN EFFECT FOR GULF AND ATLANTIC WATERS THIS
AFTERNOON DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 25 TO
30 KNOTS...WITH FREQUENT GALE FORCE WIND GUSTS OF 35 TO 40 KNOTS.
EAST TO SOUTHEAST WINDS SHOULD BEGIN TO DECREASE LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. SMALL CRAFT SHOULD REMAIN
IN PORT. 

&&

$$

GMZ031-092200-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091109T2200Z/
FLORIDA BAY-
1014 AM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY IS IN EFFECT FOR FLORIDA BAY THIS AFTERNOON
DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 20 TO 25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. BOATERS...ESPECIALLY THOSE WITH SMALL
CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS AND REMAIN IN
PORT. 
&&

$$
BS
771 
WHUS72 KKEY 092049
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
349 PM EST MON NOV 9 2009

GMZ032-033-052>054-072>075-100400-
/O.CAN.KKEY.GL.W.0002.000000T0000Z-091109T2200Z/
/O.EXB.KKEY.SC.Y.0024.000000T0000Z-091110T0400Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
349 PM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR GULF AND ATLANTIC WATERS TONIGHT DUE TO SUSTAINED EAST
TO SOUTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH OCCASIONAL GALE
FORCE WIND GUSTS NEAR 35 KNOTS. THE GALE WARNING HAS BEEN CANCELLED
AS FREQUENT GALE FORCE WIND GUSTS ARE NOT EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ031-100400-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-091110T0400Z/
FLORIDA BAY-
349 PM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY TONIGHT DUE
TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH
GUSTS NEAR 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. BOATERS...ESPECIALLY THOSE WITH SMALL
CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS AND REMAIN IN
PORT. 
&&

$$
BS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 7, 3:00 PM EST, 17 minutes earlier.

Area forecast discussion, Nov 7, 3:00 PM EST, 17 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EST SAT NOV 7 2009

UPDATED TO ADD WIND ADVISORY

...HAZARDOUS MARINE CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK...

.DISCUSSION...
.CURRENTLY...
KBYX DETECTS SCATTERED SHOWERS OVER THE NEARSHORE AND OFFSHORE
WATERS SOUTH OF THE AREA FROM CRAIG KEY TO THE DRY TORTUGAS.
ELSEWHERE...KBYX DETECTS NOTHING MORE THAN A FEW SPRINKLES IN THE
REMAINDER OF THE FORECAST AREA. SKIES OVER THE ISLAND CHAIN ARE
MOSTLY CLOUDY. WINDS OVER LAND ARE NORTHEAST TO EAST AT 20 TO 25
MPH...WITH GUSTS NEAR 30 MPH. C-MAN WINDS...ON AVERAGE...ARE
NORTHEAST TO EAST NEAR 25 KNOTS...WITH GUSTS NEAR 35 KNOTS.
TEMPERATURES ARE NEAR 80 DEGREES. ONLY A COUPLE DEGREES OF COOLING
IS EXPECTED TONIGHT DUE TO ABUNDANT CLOUD COVER.

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
THE MAJOR CHANGES TO THIS FORECAST PACKAGE WILL BE TO INCORPORATE A
FASTER NORTHWARD MOTION OF TROPICAL STORM IDA IN THE NORTHWEST
CARIBBEAN SEA. TROPICAL STORM IDA MAY BRIEFLY STRENGTHEN INTO A
CATEGORY 1 HURRICANE LATER TODAY OR TONIGHT...BEFORE ENCOUNTERING A
HOSTILE ENVIRONMENT OF HIGHER WIND SHEAR. THIS TROPICAL CYCLONE WILL
BEGIN ITS EXTRATROPICAL TRANSITION AFTER ENTERING THE GULF OF MEXICO
SUNDAY AFTERNOON. RAIN CHANCES WILL INCREASE AT THAT TIME AS WELL.
IDA OR WHAT IS LEFT OF IDA SHOULD BE FAR ENOUGH NORTH OF THE
FORECAST AREA TO BEGIN DECREASING RAIN CHANCES MONDAY NIGHT. A WIND
ADVISORY WILL BE IN EFFECT FOR THE FLORIDA KEYS TONIGHT DUE TO
FREQUENT WIND GUSTS OF 35 TO 40 MPH. A WIND ADVISORY MAY BE REQUIRED
FOR THE FLORIDA KEYS SUNDAY INTO MONDAY MORNING.

.LONG TERM (TUESDAY THROUGH SATURDAY)...
RAIN CHANCES WILL BE DECREASED TUESDAY THROUGH WEDNESDAY DUE TO LACK
OF LARGE SCALE LIFT. A TROUGH OF LOW PRESSURE MAY PASS ACROSS THE
FLORIDA KEYS LATE WEDNESDAY NIGHT OR SOMETIME THURSDAY. IN WAKE OF
THIS TROUGH OF LOW PRESSURE...A DRIER AIR MASS SHOULD INVADE THE
FORECAST AREA THURSDAY NIGHT. BY SUNRISE FRIDAY MORNING...
PRECIPITABLE WATER VALUES SHOULD BE NEAR ONE INCH. THIS DRY AIR MASS
SHOULD REMAIN OVER THE FLORIDA KEYS FRIDAY NIGHT AND SATURDAY. RAIN
CHANCES WILL BE DECREASED BY 10 PERCENT FOR THURSDAY NIGHT THROUGH
SATURDAY.

&&

.MARINE...
A GALE WARNING WILL BE IN EFFECT FOR WATERS WEST OF KEY WEST TONIGHT
DUE TO FREQUENT GALE FORCE WIND GUSTS. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR ALL OTHER KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED
NORTHEAST TO EAST SURFACE WINDS NEAR 25 KNOTS...WITH OCCASIONAL GALE
FORCE WIND GUSTS. A GALE WARNING MAY BE REQUIRED FOR WATERS WEST OF
KEY WEST SUNDAY AND SUNDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE
REQUIRED FOR ALL OTHER KEYS COASTAL WATERS SUNDAY AND SUNDAY NIGHT.
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ON ALL KEYS WATERS
MONDAY INTO TUESDAY MORNING. WINDS WILL BEGIN TO DECREASE AND SEAS
WILL BEGIN TO SUBSIDE BY TUESDAY AFTERNOON. NO ADVISORIES OR
CAUTIONARY STATEMENTS EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS WATERS
THURSDAY.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED AT KEYS ISLAND TERMINALS THROUGH
TONIGHT. EAST TO NORTHEAST WINDS WILL MINIMIZE CROSSWIND
IMPACTS...WITH SUSTAINED SURFACE WIND SPEEDS NEAR 20 KNOTS. WIND
GUSTS APPROACHING 25 TO 30 KNOTS WILL RESULT IN CONSIDERABLE
LOW-LEVEL TURBULENCE ON APPROACH. FAST MOVING SHOWERS WILL PASS IN
THE VICINITY OF TERMINALS...WITH A VFR OVERCAST LIKELY THROUGH
TONIGHT.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1955...THE LOW TEMPERATURE
IN KEY WEST WAS 57 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM
TEMPERATURE MEASURED IN KEY WEST ON NOVEMBER 7TH...A RECORD WHICH
STILL STANDS 54 YEARS LATER.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77 83 77 84 / 40 60 60 60
MARATHON  77 84 77 85 / 40 60 60 60

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY IN EFFECT FOR THE FLORIDA KEYS...FLZ076-077-078.
GM...GALE WARNING IN EFFECT FOR WATERS WEST OF KEY WEST...GMZ075.
     SMALL CRAFT ADVISORY IN EFFECT FOR ALL OTHER KEYS COASTAL
     WATERS...GMZ031-032-033-052-053-054-072-073-074.

&&

PUBLIC/MARINE/FIRE/DIGITAL...BS
AVIATION/NOWCASTS/CLIMATE....BWC
DATA ACQUISITION.............DR

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Nov 7, 6:00 AM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST SAT NOV 7 2009

FLZ076>078-GMZ031>033-052>054-072>075-081200-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EST SAT NOV 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHEAST BREEZES WIND OCCASIONAL GUSTS NEAR GALE FORCE IS IN
PLACE  ACROSS THE KEYS AND SURROUNDING WATERS. THESE WINDS WILL BE
RESPONSIBLE FOR VERY ROUGH SEAS AND LARGE WAVES OF 8 TO 10
FEET...AND SIGNIFICANTLY HIGHER IN THE GULF STREAM. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR ALL KEYS COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG MAINLY EAST BREEZES OF 20 TO 30 KNOTS WITH OCCASIONAL GUSTS
NEAR GALE FORCE WILL CONTINUE ACROSS THE KEYS AND SURROUNDING WATERS
SUNDAY THROUGH MONDAY NIGHT. LARGE...ROUGH SEAS WILL CONTINUE TO BE
GENERATED BY THESE WINDS. SMALL CRAFT ADVISORIES WILL BE REQUIRED
ACROSS KEYS WATERS FROM SUNDAY...THROUGH AT LEAST MONDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:08 PM ESTWind AdvisoryKEYMonroe45 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.